# SDR R61A2019040418338

- Difficulty date: March 18, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000144
- Aircraft time: 30,750 hours, 19,618 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  SHEAR CLIP CORRODED AT FRAME 88 BETWEEN STRINGERS 28R AND 27R. REMOVED AND REPLACED SHEAR CLIP AT FRAME
88 BETWEEN STRINGERS 28R AND 27R REF EMB SRM 51-40-08. A/C REMAINS IN CHECK.
